# SDR DALA2018011600251

- Difficulty date: January 13, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 54,152 hours, 19,581 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  AIRCRAFT DIVERTED DUE TO WEATHER.  ON APPROACH THE FLAPS STUCK AT 2 WHEN FLAP LEVER MOVED TO 5.  DECLARED EMERGENCY  NO FLAP SPLIT NOTED.  USED ALTERNATE FLAPS TO LOWER FLAPS TO 15 FOR LANDING. MAINTENANCE REMOVED AND REPLACED THE PROXIMITY SENSOR S995 IAW AMM 27-88-11. OPS CHECKED GOOD.
